# SDR AALA202003199019

- Difficulty date: March 18, 2020
- Submitted: March 19, 2020
- Operation: Air carrier
- Aircraft: N954UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000139
- Aircraft time: 26,056 hours, 21,682 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 17000681416
- Part serial: 0000165435
- Condition: Damaged
- Location: Cockpit
- Part time: 26,056 hours, 21,682 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CO-PILOTS DIRECT-VISION (SLIDING) WINDOW HAS CRAZING, SCRATCHES,AND DELAMINATION THROUGHOUT WINDOW. REPLACED WINDOW PER AMM 56-12-00.
